# SDR ASOA201001009

- Difficulty date: July 14, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 12,334 hours, 10,770 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT RETRACT ON TAKEOFF, RECEIVED RED "NOSE GEAR OPEN" MESSAGE, AND RED "GEAR DISAGREE" MESSAGE.  EMERGENCY DECLARED AS A PRECAUTION -- ACFT RETURNED TO DEPARTURE AFTER T/O.  FOUND NOSE GEAR CENTERED EXTENDED PROX SENSOR BRACKET BENT, REPLACED BRACKET IAW CMM 32-20-04, ADJUSTED PROX SENSOR IAW AMM 32-61-05. OPS CHECK OF LANDING GEAR SYS GOOD IAW AMM 32-30-00-720-801. ACFT OK FOR SERVICE.
